Skip to Content

Can wellbutrin SR cause severe weakness?

Responses (1)

Rajive Goel 27 Jul 2010

All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most common side effects persist or become bothersome when using Wellbutrin SR Sustained-Release Tablets:

Constipation; dizziness; drowsiness; headache; increased sweating; increased urination; loss of appetite; nausea; nervousness; restlessness; trouble sleeping; vomiting; weakness; all these common side effects could lead to severe weakness.

It is recommended to talk to your doc/pharmacist who prescribed the med., hope the info helps?

Read more: https://www.drugs.com/sfx/wellbutrin-sr-side-effects.html#ixzz0uryyL9MG

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions